# SDR SWAA2024092326058

- Difficulty date: August 14, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME LOCATED ON BS 867 BTW STR 26L TO STR27L WL150 AFT CARGO COMPARTMENT 2024-504274<[01] TOOL USED ON STEP 3 UT EQUIPMENT P/N: 45MG; S/N: 130064101; CAL DUE DATE: 13-DEC-24;[02] REWORKED AND EVALUATED FRAME LOCATED ON BS 867 BTW STR 26L TO STR27L WL150 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-07-1A-1 STEP 4 D (2) FIG 102 DETAIL C;[03] REWORKED AND EVALUATED FRAME LOCATED ON BS 867 BTW STR 26L TO STR27L WL150 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-07-1A-1 STEP 4 D (2) FIG 102 DETAIL C
